Alert archive / Mississippi / Special Weather Statements in 2017

Special Weather Statement, NWS Jackson, MS

February 7, 2017Jones County, Mississippi

NWS Jackson, MS issued this special weather statement at Feb 7, 2017, 9:21 AM CST for Jones County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2017, 9:21 AM CST (15:21 UTC)
Expired
Feb 7, 2017, 9:45 AM CST
In force
24 min
Issued by
NWS Jackson, MS

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

959 
WWUS84 KJAN 071521
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
921 AM CST TUE FEB 7 2017
 
MSZ066-071545-
Jones MS-
921 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 945
AM CST...

At 921 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Mill Creek to near Eastabuchie.
Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Tuckers Crossing around 925 AM CST. 
  Mill Creek around 930 AM CST. 
  Ovett around 940 AM CST. 

Other locations impacted by these storms include Rhodes and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for southeastern
Mississippi.

LAT...LON 3176 8906 3177 8894 3143 8894 3144 8927
TIME...MOT...LOC 1521Z 257DEG 28KT 3170 8905 3146 8922 

$$

NF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Feb 7, 9:14 AM CST, 7 minutes earlier.

Area forecast discussion, Feb 7, 9:14 AM CST, 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
914 AM CST Tue Feb 7 2017

...SEVERE WEATHER EXPECTED TODAY...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Tornado Watch 26 has been issued for roughly the I-20 corridor
southward in MS and portions of central LA through 20Z.

Morning water vapor imagery reveals a shortwave swinging into the
Lower MS Valley promoting increasing upper divergence. This has
helped spark off a NNE/SSW oriented band of convection shifting
eastward across central and southern portions of the CWA this
morning. Through much of the morning, this convection has remained
below severe thresholds and has been increasingly elevated with
northward extent. However, convection is becoming increasingly
vigorous over southern portions of the area. The surface front
remains well back to the west across the Red River Valley, so
scattered convection is expected to continue to develop and move
northeastward across especially the southeast half through the
remainder of the morning and early afternoon as the shortwave pushes
across the region. The shortwave is expected to push past the area
this afternoon, so we're thinking the severe threat will come to a
pretty quick conclusion by around mid afternoon.

In terms of hazards, all modes of severe weather remain possible.
Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse
rate, so large hail might be the stand out threat of the day. The
better surface based instability is expected to hang over the south
and western portions of the area around the pool of mid 60s+
dewpoints. With a ~40 kt low level jet axis sliding across the area
through the day, there will be damaging wind gust potential with
convection that can become surface based. In addition, effective SRH
in the 300-400 m2/s2 range indicates the potential for tornadoes,
particularly along and south of the I-20 corridor, where storms are
more likely to be surface based.

The severe threat over the Delta may remain more limited due to a
lack of convective development, and things may be more limited over
the north central/northeast part of the area due to lesser low level
instability, though more impressive mid level lapse rates would still
portend a hail thread.

We will continue to make incremental forecast updates to adjust to
current trends, but no significant changes are planned at this time.
/DL/

Relevant portions of the prior discussion below:

Through tonight...

Storms look to clear out by late afternoon/early evening as the
upper level trough swings over the region. Clearing skies should even
occur from west to east by late day. There might be some lingering
very light rain in the eastern part of the state into the early
evening but the remainder of tonight should be dry. The actual cold
front won't make it into the region until later in the week, which
means that cooler weather won't move in right away. Overnight lows
tonight will only be in the lower 60s with some mid to upper 50s
possible in the Highway 82 corridor. Dewpoints will still remain in
the 50s and 60s so "muggy" conditions will continue, likely leading
to some fog potential for tonight. Dense fog is likely going to be a
concern, especially in locations that saw a good bit of rain today.
/28/

Wednesday through Monday

On Wednesday into Wednesday night there will be low end chances of
rain over the east half for the period. The showers will exit the
region by early Thursday. The cold front will finally move through
the region on late Wednesday night into Thursday. Pwats will be less
than 0.50 inch for any rain to develop ahead of the front for
Thursday. In the wake of the front we will have a brief cool down
before southerly return flow brings the forecast area back into a
warming trend as we move into the weekend. Daily highs will push back
into the mild 70s over the weekend. Upper ridging will build back
over the region over the weekend in response to a closed upper low
over the southwest Conus. This will bring back more chances of rain
for the weekend as pwats to back to around one inch. Rain chances
will continue into Monday as another cold front passes through the
forecast area. Drier conditions will come back for Monday night.

Looking ahead the models and their ensembles show the closed low
over the southwest Conus will phase in with northern stream upper
trough pushing into the Lower Mississippi Valley at the middle of
next week as our next storm system./17/

&&

.AVIATION...
12Z TAF discussion:
MVFR ceilings are occurring this morning with a couple of sites still
at VFR. Showers and a few thunderstorms are beginning to develop this
morning across the area. These will only increase in coverage and
intensity through the day. The strongest storms look to occur from
generally I-55 and east, which would impact
KGWO/KGTR/KJAN/KHKS/KMEI/KHBG through about 23z. Some of these storms
will be severe with gusty winds and hail being the main concern. MVFR
ceilings at best will occur during the day. Some VFR ceilings may
return late this afternoon before more low clouds and potential for
fog(including dense fog) occurs late tonight. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  62  77  47 /  93  11  13  15
Meridian      75  61  75  48 / 100  21  21  20
Vicksburg     78  60  77  47 /  56  11  10   9
Hattiesburg   76  63  77  55 /  97  14  18  18
Natchez       78  62  77  51 /  62  10  10   8
Greenville    75  55  73  41 /  41  11  13   8
Greenwood     75  56  73  41 /  90  13  19  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/28/17
Hazardous weather outlook, Feb 7, 6:13 AM CST, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
613 AM CST Tue Feb 7 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-060-
081215-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Washington-Issaquena-Sharkey-Warren-Adams-
613 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Today

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Today

Severe thunderstorms will be possible this morning into early
afternoon. Damaging winds up to 60mph and quarter sized hail will be
possible will be the primary concern but a tornado will also be
possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ019-025>033-035>039-042>046-048>059-061>066-072>074-081215-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
613 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and south central Mississippi.

.DAY ONE...Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Today

SEVERE THUNDERSTORMS
THREAT...Elevated
TIMING...Today

Severe thunderstorms are expected today, especially this morning and
afternoon. Hail up to golfball size, or potentially larger, along
with damaging winds will be the primary threat. Tornadoes also will
be possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

28

&&

...HAZARD LEGEND...

*TORNADOES*
Extreme...Confident in strong tornadoes with ratings EF2 or
 greater.
Significant...Strong tornadoes possible with ratings EF2 or
 greater.
Elevated...Confident in tornadoes.
Limited...Tornadoes possible.

*SEVERE THUNDERSTORMS*
Extreme...Confident in severe thunderstorms with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Significant...Severe thunderstorms possible with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Elevated...Confident in severe thunderstorms with winds gusts of
 60 mph or greater and/or 1 inch diameter or larger hail.
Limited...Severe thunderstorms possible with wind gusts of 60
 mph or greater and/or 1 inch diameter or larger hail.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe

Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Feb 7, 6:52 AM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
652 AM CST TUE FEB 7 2017

MSZ055-063-064-071330-
Simpson MS-Lawrence MS-Jefferson Davis MS-
652 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...EASTERN
SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 730 AM CST...

At 652 AM CST, Meteorologists were tracking a strong thunderstorm
over Shivers, or 8 miles south of Pinola, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Magee and Sanatorium around 715 AM CST.
  Martinville around 720 AM CST.

Other locations impacted by this storm include New Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3177 9007 3181 9006 3204 8975 3189 8968
      3180 8966 3178 8969 3177 8975 3175 8976
      3167 9002
TIME...MOT...LOC 1252Z 235DEG 41KT 3176 8999

17
Special weather statement, Feb 7, 7:21 AM CST, 2 hours before
Special Weather Statement
National Weather Service Jackson MS
721 AM CST TUE FEB 7 2017

MSZ044-045-050-051-071345-
Leake MS-Newton MS-Neshoba MS-Scott MS-
721 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NESHOBA...
NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE AND NORTHEASTERN SCOTT
COUNTIES UNTIL 745 AM CST...

At 720 AM CST, Meteorologists were tracking a strong thunderstorm
near Tuscola, or 7 miles northeast of Harperville, moving northeast
at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Prospect around 725 AM CST.
  Dowdville and Madden around 730 AM CST.
  Neshoba and Dixon around 735 AM CST.
  Philadelphia and Pearl River around 740 AM CST.
  Bethsaida around 745 AM CST.

Other locations impacted by this storm include Standing Pine, Tucker,
Walnut Grove and Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 8925 3252 8932 3246 8946 3261 8957
      3292 8920 3267 8897
TIME...MOT...LOC 1320Z 237DEG 48KT 3259 8942

DC
Special weather statement, Feb 7, 7:58 AM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
758 AM CST TUE FEB 7 2017

MSZ056-057-065-066-071430-
Jasper MS-Smith MS-Covington MS-Jones MS-
758 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON...
NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH
COUNTIES UNTIL 830 AM CST...

At 758 AM CST, Meteorologists were tracking a strong thunderstorm
near Collins, moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Taylorsville and Hebron around 815 AM CST.
  Stringer around 825 AM CST.

Other locations impacted by this storm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for southeastern,
central and east central Mississippi.

LAT...LON 3156 8964 3167 8973 3199 8932 3167 8907
TIME...MOT...LOC 1358Z 237DEG 50KT 3165 8962

NF
Special weather statement, Feb 7, 8:15 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
815 AM CST TUE FEB 7 2017

MSZ064-072-073-071445-
Marion MS-Lamar MS-Jefferson Davis MS-
815 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMAR...NORTHERN
MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 845 AM CST...

At 815 AM CST, Meteorologists were tracking a strong thunderstorm
over Morgantown, or near Columbia, moving northeast at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Goss and Society Hill around 820 AM CST.
  Bunker Hill around 825 AM CST.
  Improve around 830 AM CST.
  Melba around 835 AM CST.
  Sumrall around 840 AM CST.

Other locations impacted by this storm include Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.

LAT...LON 3131 9004 3133 9004 3159 8971 3156 8965
      3149 8958 3144 8959 3143 8954 3134 8945
      3118 8998
TIME...MOT...LOC 1415Z 236DEG 46KT 3130 8994

NF
Special weather statement, Feb 7, 8:59 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
859 AM CST TUE FEB 7 2017

MSZ072-073-071530-
Marion MS-Lamar MS-
859 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND
SOUTHEASTERN MARION COUNTIES UNTIL 930 AM CST...

At 858 AM CST, Meteorologists were tracking a strong thunderstorm
over Sandy Hook, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pinebur around 910 AM CST.
  Baxterville around 915 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.

LAT...LON 3107 8984 3108 8988 3126 8963 3109 8949
      3100 8968 3100 8983
TIME...MOT...LOC 1458Z 234DEG 28KT 3107 8977

DC
Special weather statement, Feb 7, 9:21 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
921 AM CST TUE FEB 7 2017

MSZ066-071545-
Jones MS-
921 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 945
AM CST...

At 921 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Mill Creek to near Eastabuchie.
Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Tuckers Crossing around 925 AM CST.
  Mill Creek around 930 AM CST.
  Ovett around 940 AM CST.

Other locations impacted by these storms include Rhodes and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for southeastern
Mississippi.

LAT...LON 3176 8906 3177 8894 3143 8894 3144 8927
TIME...MOT...LOC 1521Z 257DEG 28KT 3170 8905 3146 8922

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 5:52 AM CSTSpecial Weather StatementJANCopiah23 min
Feb 7, 6:52 AM CSTSpecial Weather StatementJANSimpson38 min
Feb 7, 7:21 AM CSTSpecial Weather StatementJANNeshoba24 min
Feb 7, 7:58 AM CSTSpecial Weather StatementJANCovington32 min
Feb 7, 8:15 AM CSTSpecial Weather StatementJANMarion30 min
Feb 7, 8:22 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion29 min
Feb 7, 8:59 AM CSTSpecial Weather StatementJANMarion31 min
Feb 7, 9:22 AM CSTRiver Flood WarningJANAttala, Holmes5 days
Feb 7, 10:24 AM CSTSpecial Weather StatementJANMarion51 min
Feb 7, 10:36 AM CSTTornado WarningJANLamar, Marion54 min
Feb 7, 11:15 AM CSTTornado WarningJANForrest, Lamar23 min
Feb 7, 11:24 AM CSTSpecial Weather StatementJANHinds36 min
Feb 7, 11:41 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin64 min
Feb 7, 11:59 AM CSTSpecial Weather StatementJANLeake31 min
Feb 7, 12:08 PM CSTSevere Thunderstorm WarningJANJasper, Smith52 min
Feb 7, 12:14 PM CSTSpecial Weather StatementJANHinds31 min
Feb 7, 12:18 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson41 min
Feb 7, 12:39 PM CSTSevere Thunderstorm WarningJANRankin, Scott66 min
Feb 7, 12:41 PM CSTSpecial Weather StatementJANChoctaw19 min
Feb 7, 1:03 PM CSTSpecial Weather StatementJANLeake27 min
Feb 7, 1:19 PM CSTSevere Thunderstorm WarningJANRankin41 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANNewton, Scott19 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANRankin19 min
Feb 7, 1:51 PM CSTSpecial Weather StatementJANKemper39 min
Feb 7, 1:53 PM CSTSpecial Weather StatementJANClarke22 min
Feb 7, 2:22 PM CSTSpecial Weather StatementJANMontgomery38 min
Feb 7, 2:31 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Scott44 min
Feb 7, 2:35 PM CSTSpecial Weather StatementJANNeshoba25 min
Feb 7, 3:00 PM CSTSpecial Weather StatementJANAttala30 min
Feb 7, 3:07 PM CSTSpecial Weather StatementJANNeshoba38 min
Feb 7, 3:19 PM CSTSpecial Weather StatementJANWinston41 min
Feb 7, 3:25 PM CSTSevere Thunderstorm WarningJANAttala, Leake50 min
Feb 7, 3:30 PM CSTSevere Thunderstorm WarningJANScott45 min
Feb 7, 3:54 PM CSTTornado WarningJANScott54 min
Feb 7, 4:09 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba66 min
Feb 7, 4:27 PM CSTTornado WarningJANJasper, Newton63 min
Feb 7, 4:57 PM CSTSpecial Weather StatementJANMontgomery63 min
Feb 7, 5:00 PM CSTSpecial Weather StatementJANLauderdale30 min
Feb 7, 5:18 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston57 min
Feb 7, 5:23 PM CSTTornado Warning Tornado observedJANClarke, Jasper67 min
Feb 7, 5:25 PM CSTSpecial Weather StatementJANScott50 min

Nearby

Special Weather Statements in Mississippi, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.